MathSciNet Relay Station
MathSciNet bibliographic data
MR520481 (80d:49032) 49F99 (58C20)
Rockafellar, R. T. Clarke's tangent cones and the boundaries of closed sets in ${\bf R}\sp{n}$. Nonlinear Anal. 3 (1979), no. 1, 145–154 (1978).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement